# SDR DL72W951332

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2813W
- Make and model: Boeing 727247
- Aircraft serial: 20869
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 652163361
- Condition: Cracked
- Location: Lt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 1 MID FLAP I/B AFT RIB CRACKED.  REPAIRED PER SRM 57-52-00 FIG-808.  INSTALLED DOUBLER.  FOUND AT HMV SHOP INSPECTION.
